MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; DOMED TRI-PEG PATELLA, 32X8MM, E-PLUS

ENCORE MEDICAL L.P. DJO SURGICAL; DOMED TRI-PEG PATELLA, 32X8MM, E-PLUS
Catalog Number 130-03-732
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 08/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2023-00304; 130-03-738, s809 - trauma, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
Revision surgery - due to patient fell post operatively and fracture patella.

Brand Name
DJO SURGICAL
Common Device Name
DOMED TRI-PEG PATELLA, 32X8MM, E-PLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key22974265
Report Number1644408-2025-01266
Device Sequence Number21219668
Product Code OIY
UDI-Device Identifier00888912108539
UDI-Public00888912108539
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K113756
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number130-03-732
Device Lot Number155N2524
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
241-01-106 LOT: 939R1732L; 341-12-706 LOT: 110T1182; 352-01-106 LOT: 298V1130
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale